Works matching DE "INFINITESIMAL geometry"
Results: 435
Functions of the infinitesimal generator of a strongly continuous quaternionic group.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 2, p. 279, doi. 10.1142/S021953051650007X
- By:
- Publication type:
- Article
An Example of Embedded Singular Continuous Spectrum for One-Dimensional Schrödinger Operators.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 3, p. 225, doi. 10.1007/s11005-005-7650-z
- By:
- Publication type:
- Article
A Note on Quantization Operators on Nichols Algebra Model for Schubert Calculus on Weyl groups.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 3, p. 233, doi. 10.1007/s11005-005-7649-5
- By:
- Publication type:
- Article
q-Analogue of Modified KP Hierarchy and its Quasi-Classical Limit.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 3, p. 165, doi. 10.1007/s11005-005-6782-5
- By:
- Publication type:
- Article
Moduli Space and Structure of Noncommutative 3-Spheres.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 1/2, p. 91, doi. 10.1023/B:MATH.0000017678.10681.1e
- By:
- Publication type:
- Article
Examples of Twisted Cyclic Cocycles from Covariant Differential Calculi.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 3, p. 245, doi. 10.1023/a:1025720201151
- By:
- Publication type:
- Article
A Cauchy-Dirac Delta Function.
- Published in:
- Foundations of Science, 2013, v. 18, n. 1, p. 107, doi. 10.1007/s10699-012-9289-4
- By:
- Publication type:
- Article
Who Gave You the Cauchy-Weierstrass Tale? The Dual History of Rigorous Calculus.
- Published in:
- Foundations of Science, 2012, v. 17, n. 3, p. 245, doi. 10.1007/s10699-011-9235-x
- By:
- Publication type:
- Article
Uniqueness of Integrable Solutions ∇ζ = Gζ, ζ∣<sub>Γ</sub> = 0 for Integrable Tensor-Coefficients G and Applications to Elasticity.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 361, doi. 10.1002/pamm.201310176
- By:
- Publication type:
- Article
ISOCOMP: Unified geometric and material composition for optimal topology design.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 51, n. 3, p. 687, doi. 10.1007/s00158-014-1164-1
- By:
- Publication type:
- Article
Optimality conditions and a solution scheme for fractional optimal control problems.
- Published in:
- Structural & Multidisciplinary Optimization, 2009, v. 38, n. 6, p. 571, doi. 10.1007/s00158-008-0307-7
- By:
- Publication type:
- Article
Directed Hamilton Cycle Decompositions of the Tensor Products of Symmetric Digraphs.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 4, p. 571, doi. 10.1007/s00373-009-0866-4
- By:
- Publication type:
- Article
The von Kármán theory for incompressible elastic shells.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 1/2, p. 185, doi. 10.1007/s00526-012-0549-5
- By:
- Publication type:
- Article
An isoperimetric inequality related to a Bernoulli problem.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 39, n. 3/4, p. 547, doi. 10.1007/s00526-010-0324-4
- By:
- Publication type:
- Article
Gradient continuity estimates.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 39, n. 3/4, p. 379, doi. 10.1007/s00526-010-0314-6
- By:
- Publication type:
- Article
Constrained Willmore surfaces.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 32, n. 2, p. 263, doi. 10.1007/s00526-007-0142-5
- By:
- Publication type:
- Article
Generalized Korn's inequality and conformal Killing vectors.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 25, n. 4, p. 535, doi. 10.1007/s00526-005-0371-4
- By:
- Publication type:
- Article
Metric betweenness, Ptolemaic spaces, and isometric embeddings of pretangent spaces in ℝ.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 1, p. 22, doi. 10.1007/s10958-012-0726-2
- By:
- Publication type:
- Article
The Isomorphism Problem for Generalized Baumslag-Solitar Groups with One Mobile Edge.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 3, p. 197, doi. 10.1007/s10469-017-9440-y
- By:
- Publication type:
- Article
Temporal logic of linearly ordered α-spaces.
- Published in:
- Algebra & Logic, 2008, v. 47, n. 6, p. 405, doi. 10.1007/s10469-008-9032-y
- By:
- Publication type:
- Article
Unions and ideals of locally strongly porous sets.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 6, p. 1510, doi. 10.3906/mat-1604-44
- By:
- Publication type:
- Article
Leibniz y el analysis situs. Los infinitesimales como estructuras situacionales.
- Published in:
- Anuario Filosófico, 2019, v. 52, n. 3, p. 515, doi. 10.15581/009.52.3.003
- By:
- Publication type:
- Article
Farkas-type theorems for positively homogeneous semi-infinite systems.
- Published in:
- Optimization, 2005, v. 54, n. 4/5, p. 421, doi. 10.1080/02331930500100205
- By:
- Publication type:
- Article
Set-Indexed Itô Calculus Along Paths.
- Published in:
- Stochastic Analysis & Applications, 2004, v. 22, n. 4, p. 1027, doi. 10.1081/SAP-120037630
- By:
- Publication type:
- Article
A linear logic framework for multimodal logics.
- Published in:
- Mathematical Structures in Computer Science, 2022, v. 32, n. 9, p. 1176, doi. 10.1017/S0960129522000366
- By:
- Publication type:
- Article
A general proof certification framework for modal logic.
- Published in:
- Mathematical Structures in Computer Science, 2019, v. 29, n. 8, p. 1344, doi. 10.1017/S0960129518000440
- By:
- Publication type:
- Article
Proof nets for multiplicative cyclic linear logic and Lambek calculus.
- Published in:
- Mathematical Structures in Computer Science, 2019, v. 29, n. 6, p. 733, doi. 10.1017/S0960129518000300
- By:
- Publication type:
- Article
Higher-order psi-calculi.
- Published in:
- Mathematical Structures in Computer Science, 2014, v. 24, n. 2, p. 1, doi. 10.1017/S0960129513000170
- By:
- Publication type:
- Article
A type system for Discretionary Access Control.
- Published in:
- Mathematical Structures in Computer Science, 2009, v. 19, n. 4, p. 839, doi. 10.1017/S0960129509007762
- By:
- Publication type:
- Article
Fractional Order Dynamic Positioning Controller.
- Published in:
- TransNav: International Journal on Marine Navigation & Safety of Sea Transportation, 2015, v. 9, n. 3, p. 399, doi. 10.12716/1001.09.03.13
- By:
- Publication type:
- Article
Resource sharing linear logic.
- Published in:
- Journal of Logic & Computation, 2020, v. 30, n. 1, p. 295, doi. 10.1093/logcom/exaa013
- By:
- Publication type:
- Article
Cut elimination and complexity bounds for intuitionistic epistemic logic.
- Published in:
- Journal of Logic & Computation, 2020, v. 30, n. 1, p. 281, doi. 10.1093/logcom/exaa012
- By:
- Publication type:
- Article
Multiple conclusion linear logic: cut elimination and more.
- Published in:
- Journal of Logic & Computation, 2020, v. 30, n. 1, p. 157, doi. 10.1093/logcom/exaa006
- By:
- Publication type:
- Article
A proof-theoretic study of bi-intuitionistic propositional sequent calculus.
- Published in:
- Journal of Logic & Computation, 2018, v. 28, n. 1, p. 165, doi. 10.1093/logcom/exx044
- By:
- Publication type:
- Article
A logical basis for constructive systems.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 3, p. 605, doi. 10.1093/logcom/exr009
- By:
- Publication type:
- Article
Completeness and Cut-elimination in the Intuitionistic Theory of Types—Part 2.
- Published in:
- Journal of Logic & Computation, 2010, v. 20, n. 2, p. 597, doi. 10.1093/logcom/exp076
- By:
- Publication type:
- Article
Stability of Triangular Libration Points in the Sun - Jupiter System under Szebehely's Criterion.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 415
- By:
- Publication type:
- Article
NUMERICAL ANALISYS OF DISCONTINUITIES IN BEAM STRUCTURES.
- Published in:
- Annals of DAAAM & Proceedings, 2009, p. 711
- By:
- Publication type:
- Article
ABOUT THE DYNAMIC STRESSES INDUCED BY THE VIBRATIONS OF AN ELECTRONIC CIRCUIT PLATE.
- Published in:
- Annals of DAAAM & Proceedings, 2009, p. 655
- By:
- Publication type:
- Article
NUMERICAL SIMULATIONS FOR A WAVE DRIVEN HYDRO PNEUMATIC ELECTRIC PLANT.
- Published in:
- Annals of DAAAM & Proceedings, 2009, p. 507
- By:
- Publication type:
- Article
APPLICATION FOR VERSATILE 3D RECONSTRUCTION.
- Published in:
- Annals of DAAAM & Proceedings, 2009, p. 311
- By:
- Publication type:
- Article
SYNTHETIC LIE THEORY.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 93, n. 3, p. 516, doi. 10.1017/S0004972715001781
- By:
- Publication type:
- Article
A POSITIVE SOLUTION FOR A NONLOCAL SCHRÖDINGER EQUATION.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 90, n. 3, p. 469, doi. 10.1017/S0004972714000501
- By:
- Publication type:
- Article
On the range of the generator of a quantum Markov semigroup.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2015, v. 18, n. 4, p. 1, doi. 10.1142/S0219025715500277
- By:
- Publication type:
- Article
Non Deterministic Classical Logic: The λμ<sup>++</sup> -calculus.
- Published in:
- Mathematical Logic Quarterly, 2002, v. 48, n. 3, p. 357, doi. 10.1002/1521-3870(200204)48:3<357::AID-MALQ357>3.0.CO;2-L
- By:
- Publication type:
- Article
Analyzing Gödel's T Via Expanded Head Reduction Trees.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 4, p. 517, doi. 10.1002/1521-3870(200010)46:4<517::AID-MALQ517>3.0.CO;2-A
- By:
- Publication type:
- Article
Feasible Operations and Applicative Theories Based on λη.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 3, p. 291, doi. 10.1002/1521-3870(200008)46:3<291::AID-MALQ291>3.0.CO;2-T
- By:
- Publication type:
- Article
FILTERS FOR SQUARE-BRACKET PARTITION RELATIONS.
- Published in:
- Mathematical Logic Quarterly, 1984, v. 30, n. 12, p. 183, doi. 10.1002/malq.19840301203
- By:
- Publication type:
- Article
GENERALISED FUNCTIONAL COMPLETENESS OF SETS OF m-VALUED SHEFFER FUNCTIONS.
- Published in:
- Mathematical Logic Quarterly, 1984, v. 30, n. 12, p. 177, doi. 10.1002/malq.19840301202
- By:
- Publication type:
- Article
Unavoidable sigma-porous sets.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 2, p. 467, doi. 10.1112/jlms/jdm059
- Publication type:
- Article